# SDR DALA2024101009908

- Difficulty date: October 5, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597059) FLOOR BEAM AT STA 947 RBL 53 HAS CORROSION. PERFORMED REPAIR ON T-CHORD STA 947 FLOOR BEAM FROM RBL 36 TO RBL 60 PER B737 SRM 53-70-51-2R-5.
